# SDR USAA2012101800016

- Difficulty date: October 17, 2012
- Submitted: October 18, 2012
- Operation: Air carrier
- Aircraft: N751UW
- Make and model: Airbus A319-112
- Aircraft serial: 1317
- Aircraft time: 28,215 hours, 21,669 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT SEAT ROW 4ABC.   REPAIRED BROKEN WIRE ON CONTACTOR PIN OF SIDEWALL CONNECTOR IAW ELECTRICAL STANDARD PRACTICES MANUAL 20-53-55.
